| Catalog Number |
ES2822 |
| Medical Device Problem Codes |
Filling Problem (1233); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, during a virgin implant surgery, the implant was unable to fill and maintain saline in the pump.Therefore, it was exchanged during the surgery for another inflatable penile prosthesis.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.No functional abnormalities were noted with either cylinder 1 or cylinder 2.The information received indicated the pump was unable to fill, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.